Skip to main content
Log in

International Conference on Geometry "in the Large"

  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Hor'kavyi, V.O., Diskant, V.I. & Milka, A.D. International Conference on Geometry "in the Large". Ukrainian Mathematical Journal 52, 1156–1157 (2000). https://doi.org/10.1023/A:1005250305346

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1023/A:1005250305346

Navigation